| Catalog Number |
09315284190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(4).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys probnp ii assay results for several patient plasma samples on a cobas e 801 analytical unit instrument.The customer provided examples of discrepant results for 3 patient samples.The doctor questioned the results as they did not fit the clinical picture of the patients.For patient 1, the initial result was 200 pg/ml.The next day, the patient had a result of 20000 pg/ml.The exact date of testing was not provided.For patient 2, the initial result was 1700 pg/ml.The next day, the patient had a result of approximately 5000 pg/ml.The exact date of testing was not provided.On 11-aug-2024, patient 3 had initial result was 1776 pg/ml.The next day, a plasma tube from the patient gave a result of 2239 pg/ml and a serum tube from the patient gave a result of 2363 pg/ml.
Additional Manufacturer Narrative
The calibration and qc recovery data provided was acceptable.It was found that the customer was using the assay as a single screening test for acute myocardial infarction for newly admitted patients.Per product labeling, "this assay is indicated as an aid in the diagnosis of individuals suspected of having congestive heart failure and detection of mild forms of cardiac dysfunction.The test also aids in the assessment of heart failure severity in patients diagnosed with congestive heart failure." the investigation did not identify a product problem.